I Am A Pharmacist. Ask Me Anything.

I am a recent graduate of pharmacy doctorate (pharmD). I try to answer the questions as far as I can. So feel free to ask me anything about meds.

I wish I can help u!

Best wishes

dreamer1985 dreamer1985
31-35, M
16 Responses Feb 17, 2010

Thanks..but i was seeming one and she gave me pills but it didn't help at all so i stop seem her and taking the pills

dear onceloved,<br />
no worries! just go and visit a psychologist. He/she will realize if you need any drugs.<br />
Such problems are common in teenagers, some of them need medicine and some heal after a while.<br />
Hugs Hugs

Thanks for the wishes!<br />
and yes! i have problems concentrating and remembering other things...I do shake my hands a lot and sometime si don't even notice that i'm shaking my hands and yes my thoughts fly like i start thinking about my friend's problem but all of the sudden i'm not thinking about her problems but about my problems int he house, which have nothing to do with my friends problem or are even alike...Why is that?

Onceloved, I hope you get yours ASAP.<br />
Well...Please let me know if you have any other problems eg concentrating, remembering any other things,...<br />
Do you have any tremor (Do your hands shake a little?)? Do your thoughts fly? I mean do you have another thought when your last one is not finished yet?

Congrats on your Doctorate!!!<br />
hope i can get my one day...<br />
i have problems remembering,things i learn in school =(<br />
e.g. i would go to my math class and understand everything the teacher says and undertand the problem but when i get home and it's time for me to do my homework, i cant remember anything the teacher said in the classroom and i do understand the problems because wen i go the next day to school i can do the problems but in the classroom just by the teacher saying ''how come you couldn't do this?'' and then i be like ''ooh well i couldn't'' and happens the same thing when it comes to tests i feel this is ruining my math life, i was really good at math last semester,seriously i cant take this anymore so my question is..IS there any medicine that can help me remember or keep in my the things i learned in school?

Dear Sandy,<br />
such things depends on the country you live. I know that it is possible to study medicine or having a biochem lab for a pharmacist in my country, but I donot know if it is possible in other countries

hi im glad to share you im recently graduated pharmacist i would ask what to do to join midicine college and is this is possible also i like to know if i studied bio-chemistry diploma can i have my own lab

Thank you

leanback: dafalgan can be a good choice.<br />
woodczar: I have never heard about feeling sleepy with vitamin B supplements

Thank you for the advise. No, I don't have any serious problem with my memory. This is just maybe to help with studying. Umm.. is it true that Vitamin B supplements has a tendency to make people sleepy?

Dear Woodczar,<br />
I donot know if u have any significant memory problem. I mean, eg. do u forget where to put ur keys? If so u should visit a physician. <br />
However I guess u donot have any serious problems, with this assumption I suggest u to take nothing... All the medications have side effects and some of them can cause serious problems over a long time.<br />
Do the following:<br />
1- Take Vitamin B supplement, It will help ur memory<br />
2- drink more water<br />
3- use memory skills. I used it and it helped me so much for exams. There is a software called jmemorize. find it it help so much!<br />
If I misunderstand u, let me know

Congratulations on your doctorate.<br />
<br />
My question is whether there is some medication I can take to help with my memory without any side effects.

Sugarpain: do u check ur liver regularly? Was there any report about liver damage or sth in the time of suicide? If so u may need to check ur liver regularly. However it is unlikely.<br />
alliej05: if u have a history of migraine, it is possible. The one having migraine should not take these pills. the skin discoloration is possible, too but if u experienced that, I suggest u to visit a dermatologist.<br />
Honeycute14: what u asked is totally dependent on the patient. Some feel better with ibuprofen, while the others may even find Naproxen to be so effective. It also depends on the origin of the pain (whether it is a normal headache or neuropathic pain, or even tumor)<br />
The choice of antibiotics is also very dependent on the patient and the details of diagnosis. Some patients are resistant to the drug of choice, so they should take another choices. Also the bacteria which causes the disease is important. eg. Ampicillin is the drug of choice for acute exacerbations of acute bronchitism, in case there is resistance to this drug (which occurs often) and in case the bacteria is Mycoplasma, this drug wont be effective. Same as Ear infections and pneumonia. In these diseases the patient should visit the physician.<br />
Best Wishes

A year I go I overdosed on Xanax in an attempt to kill myself, and fell unconscious for an hour or so. Could there be any lasting consequences to my liver or something?

Congrats on getting your doctorate! I'm only on one medication and that's a birth control pill. I've check side-effects of my specific pill, but have you ever heard of the pill causing chronic migraines or skin discoloration?

WHAT ARE SOME OF THE BEST PAINKILLERS OUT THERE, MAY THEY BE OTC, OR PRESCRIBED?<br />
AND WHAT ARE THE BEST ANTIBIOTICS TO TAKE, ESP FOR CONDITIONS SUCH AS CHRONIC BRINCHITIS, PNEUMONIA, OR EAR INFECTIONS?